# SDR CALA2024062801915

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 50,829 hours, 17,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323132
- Condition: Dented
- Location: Fuelage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN STA 807 AND 827 AND BETWEEN STR 24L AND 25L. AN INTERIM REPAIR WAS ACCOMPLISHED PER ECRA 5360-01826 PART 1. PERMANENT REPAIR NEEDS TO BE ACCOMPLISHED ON OR BEFORE DEC 21, 2025 PER ECRA 5360-01826 PART 1 ITEM # 2. CREATING DIP PER ECRA 5360-01826.
